# SDR AALA202401054980

- Difficulty date: December 31, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z362034
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD PN 869Z3620-34 IS DELAMINATED AT BS 509 FROM SEATS 6J TO 9L. REMOVED AND REPLACED MAIN CABIN FLOORBOARD. PER AMM DMC-B787-A-53-01-01-02A-720A-A/520A-A.
